Simple proof of the adiabatic theorem

Abstract


Simple proof of the adiabatic theorem is given in a finite dimensional case for nondegenerate as well as degenerate states. The estimate is obtained for the deviation of the norm of the solution of the Shchrodinger equation which is uniform on the parameter in the Hamiltonian.

About the authors

Mikhail O Katanaev

Steklov Mathematical Institute, Russian Academy of Sciences

Email: katanaev@mi.ras.ru
(д.ф.-м.н.), ведущий научный сотрудник, отд. математической физики; Математический институт им. В. А. Стеклова РАН; Steklov Mathematical Institute, Russian Academy of Sciences

References

  1. Born M., Fock V. Beweis des Adiabatensatzes // Z. f. Physik, 1928. Vol. 51, no. 3-4. Pp. 165-180; Born M., Fock V. Proof of the adiabatic theorem / In: V. A. Fock - Selected Works: Quantum Mechanics and Quantum Field Theory; eds. L. D. Faddeev, L. A. Khalfin, I. V. Komarov. Boca Raton, FL: Chapman & Hall/CRC, 2004. Pp. 69-86.
  2. Messiah A. Quantum Mechanics. Vol. 2. Amsterdam: North Holland, 1962
  3. Joye A. Geometrical and mathematical aspects of the adiabatic theorem of quantum mechanics: PHD thesis No. 1022. Ecole Polytechnique Federal de Lausanne, 1992.
  4. Teufel S. Adiabatic perturbation theory in quantum dynamics / Lecture Notes in Mathematics. Vol. 1821. Berlin: Springer, 2003. 236 pp.
  5. Levi M. Adiabatic invariants of the linear Hamiltonian systems with periodic coefficients // J. Differential Equations, 1981. Vol. 42, no. 1. Pp. 47-71.
  6. Arnold V. I. Remarks on eigenvalues and eigenvectors of Hermitian matrices, Berry phase, adiabatic connections and quantum Hall effect // Sel. Math., New Ser., 1995. Vol. 1, no. 1. Pp. 1-19.
  7. Арнольд В. И., Козлов В. В., Нейштадт А. И. Математические аспекты классической и небесной механики. М.: Эдиториал УРСС, 2002. 414 с.
  8. Schrödinger E. Quantisierung als Eigenwertproblem (Erste Mitteilung) // Annalen der Physik, 1926. Vol. 79, no. 4. Pp. 361-376
  9. Schrödinger E. Quantisierung als Eigenwertproblem (Zweite Mitteilung) // Annalen der Physik, 1926. Vol. 79, no. 6. Pp. 489-527.
  10. В. С. Владимиров, И. В. Волович Локальные и нелокальные токи для нелинейных уравнений // ТМФ, 1985. Т. 62, № 1. С. 3-29
  11. В. С. Владимиров, И. В. Волович Законы сохранения для нелинейных уравнений // УМН, 1985. Т. 40, № 4. С. 17-260, no. 4. Pp. 13-24.
  12. Катанаев М. О. Адиабатическая теорема для конечномерных квантовомеханических систем // Извест. вузов. Физика, 2011. Т. 54 (в печати).

Statistics

Views

Abstract - 20

PDF (Russian) - 5

Cited-By


Refbacks

  • There are currently no refbacks.

Copyright (c) 2011 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies